标题:Analysis on a generalized Sel'kov–Schnakenberg reaction–diffusion system
作者:Li, Bo ;Wang, Fangfang ;Zhang, Xiaoyan
作者机构:[Li, Bo ;Wang, Fangfang ] School of Mathematics and Statistics, Jiangsu Normal University, Xuzhou; Jiangsu Province; 221116, China;[Zhang, Xiaoyan ] S 更多
通讯作者:Li, Bo
来源:Nonlinear Analysis: Real World Applications
出版年:2018
卷:44
页码:537-558
DOI:10.1016/j.nonrwa.2018.06.002
摘要:This paper concerns a generalized Sel'kov–Schnakenberg reaction–diffusion system. Criteria for the stability and instability of the unique constant steady state solution are given. Various conditions on the existence and nonexistence of nonconstant steady state solutions are established. In particular, it is proved that the system admits no nonconstant steady state solution provided that d2is large enough and 02is large enough and p>1. This implies, when d2is large enough, the index p=1 is the critical value of generating spatial pattern (especially, Turing pattern). Our main results essentially improve those in previous works.
© 2018 Elsevier Ltd
收录类别:EI
资源类型:期刊论文
TOP